Alert archive / South Carolina / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 34, NWS Wilmington, NC
NWS Wilmington, NC issued this severe thunderstorm warning at Jun 25, 2018, 5:38 PM EDT for Horry County, Marion County, South Carolina. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 25, 2018, 5:38 PM EDT (21:38 UTC)
- Expired
- Jun 25, 2018, 6:32 PM EDT
- In force
- 54 min
- Issued by
- NWS Wilmington, NC
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Horry County, SC, Marion County, SC
The radar
The Wilmington radar (KLTX), 91 km from the middle of the area, began a volume at 21:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 25, 1:02 PM EDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 9.6 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 119 J/kg
- Mixed-layer CIN
- -242 J/kg
- Mixed-layer LCL
- 1541 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- -5 m²/s²
- 0-3 km storm-relative helicity
- 84 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
315
WUUS52 KILM 252138
SVRILM
SCC051-067-252245-
/O.NEW.KILM.SV.W.0034.180625T2138Z-180625T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington NC
538 PM EDT MON JUN 25 2018
The National Weather Service in Wilmington has issued a
* Severe Thunderstorm Warning for...
Northwestern Horry County in northeastern South Carolina...
Marion County in northeastern South Carolina...
* Until 645 PM EDT.
* At 537 PM EDT, a severe thunderstorm was located near Marion,
moving southeast at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vehicles is possible. Expect wind
damage to trees and power lines.
* Locations impacted include...
Marion, Mullins, Horry, Loris, Galivants Ferry, Zion, Gapway,
Brittons Neck, Rains, Gresham, Smithboro, Bayboro, Green Sea,
Aynor, Nichols, Carolinas Hospital System - Marion and Loris
Community Hospital.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3430 7938 3427 7931 3428 7929 3426 7923
3408 7882 3384 7934 3384 7935 3388 7941
3389 7940 3390 7943 3395 7949 3397 7948
3400 7952 3404 7951 3407 7954 3410 7953
3410 7952 3413 7952 3413 7953 3416 7956
TIME...MOT...LOC 2137Z 309DEG 22KT 3415 7935
HAIL...1.00IN
WIND...60MPH
$$
JDW3 follow-up statements
611
WWUS52 KILM 252159
SVSILM
Severe Weather Statement
National Weather Service Wilmington NC
559 PM EDT MON JUN 25 2018
SCC051-067-252245-
/O.CON.KILM.SV.W.0034.000000T0000Z-180625T2245Z/
Horry SC-Marion SC-
559 PM EDT MON JUN 25 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR NORTHWESTERN HORRY AND MARION COUNTIES...
At 559 PM EDT, a severe thunderstorm was located over Galivants
Ferry, or 9 miles south of Mullins, moving southeast at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vehicles is possible. Expect wind
damage to trees and power lines.
Locations impacted include...
Mullins, Horry, Loris, Galivants Ferry, Gapway, Brittons Neck, Rains,
Gresham, Bayboro, Green Sea, Aynor, Nichols, Carolinas Hospital
System - Marion and Loris Community Hospital.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 3416 7938 3428 7929 3426 7923 3408 7882
3384 7934 3384 7935 3388 7941 3389 7940
3390 7943 3395 7949 3397 7948 3400 7952
3404 7951 3407 7954
TIME...MOT...LOC 2159Z 309DEG 22KT 3406 7922
HAIL...1.00IN
WIND...60MPH
$$
JDW881
WWUS52 KILM 252213
SVSILM
Severe Weather Statement
National Weather Service Wilmington NC
613 PM EDT MON JUN 25 2018
SCC051-067-252245-
/O.CON.KILM.SV.W.0034.000000T0000Z-180625T2245Z/
Horry SC-Marion SC-
613 PM EDT MON JUN 25 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR NORTHWESTERN HORRY AND MARION COUNTIES...
At 612 PM EDT, severe thunderstorms were located along a line
extending from Loris to Kingsburg, moving southeast at 20 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage trees and power lines.
Locations impacted include...
Horry, Loris, Galivants Ferry, Gresham, Brittons Neck, Bayboro, Green
Sea, Aynor and Loris Community Hospital.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 3418 7905 3408 7882 3384 7934 3384 7935
3388 7941 3389 7940 3390 7943 3395 7949
3397 7948 3400 7952
TIME...MOT...LOC 2212Z 310DEG 17KT 3408 7889 3390 7945
HAIL...0.75IN
WIND...60MPH
$$
TRA672
WWUS52 KILM 252232
SVSILM
Severe Weather Statement
National Weather Service Wilmington NC
632 PM EDT MON JUN 25 2018
SCC051-067-252240-
/O.CAN.KILM.SV.W.0034.000000T0000Z-180625T2245Z/
Horry SC-Marion SC-
632 PM EDT MON JUN 25 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN HORRY AND CENTRAL
MARION COUNTIES IS CANCELLED...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning has been cancelled. However heavy rain is
still possible with these thunderstorms.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
northeastern South Carolina.
To report severe weather, contact the National Weather Service
Wilmington.
A Severe Thunderstorm Warning still remains in effect for southern
Marion County.
LAT...LON 3418 7905 3408 7882 3384 7934 3384 7935
3388 7941 3389 7940 3390 7943 3395 7949
3397 7948 3400 7952
TIME...MOT...LOC 2228Z 309DEG 22KT 3401 7879 3383 7935
$$
TRAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 4:05 PM EDT, 1 hour 33 minutes earlier.
Area forecast discussion, Jun 25, 4:05 PM EDT, 1 hour 33 minutes before
Area Forecast Discussion National Weather Service Wilmington NC Issued by National Weather Service Charleston SC 405 PM EDT Mon Jun 25 2018 .SYNOPSIS... A weak front will remain stalled over the area through Tuesday before Atlantic high pressure rebuilds. Another front may drop into the area Friday before dissipating. && .NEAR TERM /UNTIL 6 AM TUESDAY MORNING/... A Severe Thunderstorm Watch is in effect for the entire area until 10 PM tonight. A cold front is currently moving south into the area. Based on surface observations, it appears the location of the front as of 4 PM is near the NC/SC border. Convection is currently being driven in two different locations. The first is for the coastal counties, due to the sea breeze moving inland. The second is further inland, which is due to a mid-level impulse approaching from the west. The expectation is for convection to increase for both areas, with the inland convection becoming more dominant as we head into the evening. There is plenty of instability in place, especially with temperatures well into the 90s and dew points in the lower 70s. SPC Mesoscale Analysis currently shows MLCAPEs ~2,500 J/kg across the southernmost tier of the CWA. MLCAPEs are forecasted to increase over the next few hours with a band ~3,000 J/kg across the southernmost tier of the CWA and along the coast. Low level lapse rates are steep, up to 8 C/km. PWATs are also around 2". All of these and more will help increase the convective potential over the upcoming hours. The main threat will be damaging winds. But small hail will also be possible. Heavy rain should also be expected in these storms. Though, they appear to be moving at a decent rate, which will help to limit the flooding potential. However, any training or backbuilding of storms over the same locations would cause issues. The POPs generally reflect the timing of multiple CAMs and radar trends. The worst conditions are expected in the evening, then improving as the bulk of activity moves offshore. Though, remnant showers should persist well into the night, especially for the coastal counties. Overnight lows will generally range from 70-75 degrees. && .SHORT TERM /6 AM TUESDAY MORNING THROUGH THURSDAY/... A relatively active pattern is likely to persist into Tuesday as a weak front remains stalled over eastern NC while a series of upper shortwaves move through the area. Somewhat drier, more stable air will shift in from the north as surface high pressure builds down the Eastern Seaboard. Better instability will exist across the SC Pee Dee region which will be south of the front. We show 40-50% PoPs Tuesday into Tuesday evening, diminishing Tuesday night as the greatest upper vorticity energy moves southeast of the area. A marginal severe threat will exist mainly along the NC/SC border and the Pee Dee region where the best instability will exist. High temps will be noticeably cooler given the weak cold air advection. Temps will top out in the upper 80s with heat indices in the mid to upper 90s. Temperatures will gradually warm Wednesday through Thursday as the upper ridge builds toward the eastern United States. Mainly diurnal convection is expected each day with the sea breeze the main driver, though weak shortwave energy could also drive some convection. Heat indices may be back above Heat Advisory criteria again on Thursday. && .LONG TERM /THURSDAY NIGHT THROUGH MONDAY/... A large upper ridge will build over the area Thursday night through Sunday before shifting east of the area early next week. Hot and muggy conditions are expected through Sunday, with the potential for Heat Advisories. Mainly diurnal convection is anticipated each day. Slightly cooler temps will occur Monday into Tuesday as stronger onshore flow develops. && .AVIATION /19Z MONDAY THROUGH SATURDAY/... As of 18Z...Radar shows two areas of convection developing this afternoon, one along the sea breeze and another far inland. The threat for thunderstorm impacts to the airports will increase this evening and tonight as a mid-level disturbance combines with a southward moving cold front. TEMPO IFR within severe convection is possible. The bulk of the convection is expected to shift offshore late this evening and overnight, allowing for improving conditions. Winds are likely to shift to northwest or even north late in the period. Extended Outlook...Scattered showers and tstms will affect all terminals Tuesday into Tuesday night. Brief period of MVFR ceilings possible at NC terminals Tue night. Otherwise mainly VFR outside brief restrictions in scattered showers/tstms. && .MARINE... NEAR TERM /THROUGH TONIGHT/... A cold front will move south into the area, then stall over the coastal waters. North of the front, expect light winds, generally from the north. South of the front, expect light winds, generally from the south. Seas will range from 2-3 ft. SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/... Brief period of E to NE flow over the NC waters Tuesday into Tuesday night before Atlantic high pressure rebuilds and flow becomes southerly. LONG TERM /THURSDAY THROUGH FRIDAY/... SW flow Thursday into Thursday night, becoming variable Friday as a weak front drops into the waters. && .ILM WATCHES/WARNINGS/ADVISORIES... SC...None. NC...None. MARINE...None. && SYNOPSIS...99 NEAR TERM...99 SHORT TERM...99 LONG TERM...99 AVIATION...99 MARINE...99
Hazardous weather outlook, Jun 25, 1:13 PM EDT, 4 hours 25 minutes before
Hazardous Weather Outlook National Weather Service Wilmington NC Issued by National Weather Service Charleston SC 113 PM EDT Mon Jun 25 2018 NCZ087-096-099-105>110-SCZ017-023-024-032-033-039-054>056-058-059- 261715- Robeson-Bladen-Columbus-Inland Pender-Coastal Pender- Inland New Hanover-Coastal New Hanover-Inland Brunswick- Coastal Brunswick-Marlboro-Darlington-Dillon-Florence-Marion- Williamsburg-Coastal Horry-Inland Georgetown-Coastal Georgetown- Central Horry-Northern Horry- 113 PM EDT Mon Jun 25 2018 ...SEVERE THUNDERSTORM WATCH 218 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southeast North Carolina and northeast South Carolina. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. There is marginal risk for excessive rainfall and localized flash flooding potential on Tuesday. Heat index values could reach 100 to 105 degrees Thursday through Saturday. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. AMZ250-252-254-256-261715- Coastal waters from Surf City to Cape Fear NC out 20 nm- Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm- Coastal waters from Little River Inlet to Murrells Inlet SC out 20 nm- Coastal waters from Murrells Inlet to South Santee River SC out 20 nm- 113 PM EDT Mon Jun 25 2018 ...SEVERE THUNDERSTORM WATCH 218 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for the adjacent Coastal Waters. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures.
In the hours before
Local storm report, Jun 25, 4:56 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
ISSUED BY NATIONAL WEATHER SERVICE CHARLESTON SC
456 PM EDT MON JUN 25 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM TSTM WND GST 3 SSE QUINBY 34.19N 79.72W
06/25/2018 M56 MPH FLORENCE SC ASOS
KFLO ASOS REPORTED PEAK GUST OF 49 KTS.
&&
EVENT NUMBER ILM1800002
JRLSpecial weather statement, Jun 25, 5:02 PM EDT, 36 minutes before
Special Weather Statement
National Weather Service Wilmington NC
502 PM EDT MON JUN 25 2018
SCZ054>056-058-252145-
Coastal Georgetown SC-Coastal Horry SC-Inland Georgetown SC-
Central Horry SC-
502 PM EDT MON JUN 25 2018
...SPECIAL WEATHER STATEMENT FOR NORTHEASTERN GEORGETOWN AND
SOUTHWESTERN HORRY COUNTIES UNTIL 545 PM EDT...
At 501 PM EDT, Doppler radar was tracking a strong thunderstorm near
Dongola, or 10 miles west of Socastee, moving south at 10 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Murrells Inlet, Plantersville, Burgess, Yauhannah, Bucksport and
Waccamaw Community Hospital.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Thunderstorms can pose a variety of threats including gusty winds,
small hail, cloud to ground lightning, and localized flooding. It is
recommended that you remain indoors until the storm passes.
&&
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
northeastern South Carolina.
LAT...LON 3354 7938 3371 7927 3371 7924 3370 7925
3369 7923 3371 7919 3373 7919 3375 7922
3377 7911 3353 7903
TIME...MOT...LOC 2101Z 006DEG 9KT 3370 7918
JDWSpecial weather statement, Jun 25, 5:06 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service Wilmington NC
506 PM EDT MON JUN 25 2018
SCZ054-055-058-252145-
Coastal Horry SC-Inland Georgetown SC-Central Horry SC-
506 PM EDT MON JUN 25 2018
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN GEORGETOWN AND
SOUTHERN HORRY COUNTIES UNTIL 545 PM EDT...
At 506 PM EDT, Doppler radar was tracking a strong thunderstorm over
Yauhannah, or 11 miles northwest of Murrells Inlet, moving southeast
at 15 mph.
Half inch hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Dongola, Plantersville, Burgess, Yauhannah and Bucksport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
northeastern South Carolina.
LAT...LON 3370 7934 3372 7929 3372 7927 3370 7927
3371 7924 3369 7925 3370 7920 3372 7919
3375 7922 3379 7913 3361 7900 3357 7909
3358 7910 3361 7910 3360 7911 3361 7912
3354 7918 3352 7921
TIME...MOT...LOC 2106Z 328DEG 13KT 3367 7920
TRASpecial weather statement, Jun 25, 5:24 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Wilmington NC
524 PM EDT MON JUN 25 2018
SCZ024-033-059-252215-
Marion SC-Northern Horry SC-Dillon SC-
524 PM EDT MON JUN 25 2018
...SPECIAL WEATHER STATEMENT FOR SOUTHWESTERN DILLON...NORTHWESTERN
HORRY AND MARION COUNTIES UNTIL 615 PM EDT...
At 523 PM EDT, Doppler radar was tracking a cluster of strong
thunderstorms near Marion, moving southeast at 20 mph.
Half inch hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Marion, Mullins, Sellers, Galivants Ferry, Fork, Blue Brick, Zion,
Gapway, Brittons Neck, Rains, Gresham, Smithboro, Green Sea, Aynor,
Nichols and Carolinas Hospital System - Marion.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Thunderstorms can pose a variety of threats including gusty winds,
small hail, cloud to ground lightning, and localized flooding. It is
recommended that you remain indoors until the storm passes.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
northeastern South Carolina.
LAT...LON 3430 7919 3411 7893 3396 7924 3396 7933
3392 7931 3388 7940 3389 7940 3390 7943
3395 7949 3397 7948 3399 7952 3404 7951
3407 7954 3410 7952 3413 7952 3413 7953
3418 7957 3423 7954 3427 7957 3430 7962
TIME...MOT...LOC 2123Z 315DEG 16KT 3413 7941
JDWLocal storm report, Jun 25, 5:27 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
527 PM EDT MON JUN 25 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0516 PM TSTM WND DMG 5 ESE FLORENCE 34.15N 79.71W
06/25/2018 FLORENCE SC DEPT OF HIGHWAYS
TREE DOWN ON BRIDLE CIRCLE AND TRILLY LANE.
&&
EVENT NUMBER ILM1800089
43Special weather statement, Jun 25, 5:27 PM EDT, 11 minutes before
Special Weather Statement National Weather Service Wilmington NC 527 PM EDT MON JUN 25 2018 NCZ109-252230- Inland Brunswick NC- 527 PM EDT MON JUN 25 2018 ...STRONG THUNDERSTORM WILL AFFECT CENTRAL BRUNSWICK COUNTY UNTIL 630 PM EDT... At 526 PM EDT, Doppler radar was tracking a strong thunderstorm near Brunswick County Community College Main Campus, or 12 miles north of Oak Island. This storm was nearly stationary. Half inch hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Mill Creek and Bolivia. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for southeastern North Carolina. LAT...LON 3411 7807 3400 7812 3409 7832 3417 7827 TIME...MOT...LOC 2126Z 115DEG 2KT 3409 7819 TRA
The office that day
Everything else NWS Wilmington, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 8:43 PM EDT | Severe Thunderstorm Warning | ILM | Dillon, Horry, Marion | 47 min |
| Jun 24, 9:16 PM EDT | Severe Thunderstorm Warning | ILM | Horry | 59 min |
| Jun 24, 9:31 PM EDT | Severe Thunderstorm Warning | ILM | Williamsburg | 71 min |
| Jun 24, 9:33 PM EDT | Severe Thunderstorm Warning | ILM | Horry | 57 min |
| Jun 24, 10:04 PM EDT | Special Weather Statement | ILM | Horry | 56 min |
| Jun 25, 3:57 PM EDT | Special Weather Statement | ILM | Darlington | 33 min |
| Jun 25, 4:02 PM EDT | Severe Thunderstorm Warning | ILM | Darlington, Marlboro | 58 min |
| Jun 25, 4:47 PM EDT | Special Weather Statement | ILM | Florence | 28 min |
| Jun 25, 4:54 PM EDT | Severe Thunderstorm Warning | ILM | Florence | 37 min |
| Jun 25, 5:02 PM EDT | Special Weather Statement | ILM | Georgetown | 43 min |
| Jun 25, 5:06 PM EDT | Special Weather Statement | ILM | Georgetown | 39 min |
| Jun 25, 5:09 PM EDT | Severe Thunderstorm Warning | ILM | Georgetown, Horry | 66 min |
| Jun 25, 5:24 PM EDT | Special Weather Statement | ILM | Marion | 51 min |
| Jun 25, 5:39 PM EDT | Special Weather Statement | ILM | Darlington | 51 min |
| Jun 25, 5:52 PM EDT | Special Weather Statement | ILM | Georgetown | 38 min |
| Jun 25, 6:02 PM EDT | Special Weather Statement | ILM | Williamsburg | 58 min |
| Jun 25, 6:07 PM EDT | Severe Thunderstorm Warning | ILM | Georgetown | 38 min |
| Jun 25, 6:10 PM EDT | Severe Thunderstorm Warning | ILM | Florence, Marion, Williamsburg | 65 min |
| Jun 25, 6:43 PM EDT | Areal Flood Advisory | ILM | Georgetown | 2 hr |
| Jun 25, 6:47 PM EDT | Special Weather Statement | ILM | Horry | 28 min |
| Jun 25, 7:15 PM EDT | Special Weather Statement | ILM | Marlboro | 45 min |
| Jun 25, 7:16 PM EDT | Special Weather Statement | ILM | Williamsburg | 44 min |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.